# SDR NWAA084816308

- Difficulty date: October 27, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 80,160 hours, 9,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2090 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN SKIN AT LAVATORY VACUUM EXHAUST HOLE AT BS 2090 S36R.  REPAIRED PER EA 63-214334.
